Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sahara

It's back... with a vengeance :(

Recommended Posts

Wow... haven't been on here in a while. Anyway. I had severe acne in the past, finally got it sorted with 12mths of Dianette and was clear for a while. Great. Now back in July, I had to see a different GP due to my usual being out of surgery. He told me that my blood pressure was too high to be taking Dianette, it was too much of a risk. He took me off the pills, and said I wouldn't be able to take them again.

I went 3 months without the pills, started off okay, but my skin gradually worsened. Eventually I went back to see my normal GP, who told me there was nothing wrong with my blood pressure. I was put back on Dianette, assuming it would sort my skin out again. 3 months into it and my skin continues to get worse, doctor told me I'm at grade 3-4 and I'll have to be referred to hospital in order to be prescribed retinol.

I'm just in such a bad place right now... to go from good skin back to this has killed me. I looked in the mirror yesterday and just broke down... I don't even want to leave the house most days. Pretty pointless post I know, but I guess I needed to get it off my chest... to people who might understand. Gah... someone give me a magic wand, please!!

Link to post
Share on other sites

It will get better! When I got off BCP, my acne came back with a vengeance too. I went back on it, and it took around 6 months for my skin to get better. Also, I took antibiotics for 2 months, and that helped.

Use the retinol and see if that helps improve your skin. In the meantime, try to avoid looking in mirrors. When my skin was really bad, I only looked in a mirror when I applied makeup in the morning, after that, I forced myself to look away at any reflections or mirrors. It helped, because I didn't obsess about my makeup.

I'm sorry I don't have a magic wand, but I think we call all relate to you and offer our sympathies.

Link to post
Share on other sites

Aww this breaks my heart because it hits so close to home. I went off BC and my skin went crazy. I went back on birth control to curb it and it took 6-8 months for a substantial improvement! It will be a year I've been on BC in March and my skin isn't 100% back to normal yet. I know how you feel but hang in there, if you are back on BC it will get better, it just takes some time. Pleeease please don't stop yourself from going out though. That was my biggest mistake last year. I'm on the regimen now and my skin is actually close to how it used to be. Maybe look into doing that?

Link to post
Share on other sites

I find myself in the same position as you and I guess it does help to know that there other ppl who are going through the same hardships. I have had accutane treatment in the past and my skin was clear for four years but now my acne has returned and I dont know wht to do. I just keep looking in the mirror and cant believe what I am looking at. Like you said, it is extremely hard to go from having good skin to not. Its hard to deal with. i told myself to look in the mirror minimally but hasnt worked out too well. Currently, I am on Bc and antibiotics. I pray god everyday that this treatment works!!!

Link to post
Share on other sites

i feel ya bro, hang in there

i had pretty severe acne till last summer when i got almost 90% clear, i felt great and had amazing skin & confidence. then winter came and i broke out horribly.. i couldnt stand it.. going from almost perfect skin after suffering for so long, to back to bad acne. its a horrible feeling but hang in there man.. mine is slowly getting alot better, hoping the same for you!

Link to post
Share on other sites

My magic wand was=REGIMEN. I suggest you start. Trust me ive been on every medication for acne that exists. (except accutane). I noticed very soon after quitting my derms retin-a micro doryx n aczone and switching to the regimen that my skin looked much better. The acne bacteria on your skin must be in abundance. Kill it with something that works.BP>n start slowly.

Link to post
Share on other sites

I went through something similar...it's important to keep in mind that different pills can decrease in acne, it just depends on the person.....Some people like Ortho tri cyclen lo, but what worked best for me was lo-ovral.

Also it may be time to consider diet changes and supplements (if you haven't already). Just start w/ the easy stuff, go easy on dairy and sugary foods. Take some vitamin C. I HIGHLY recommend figuring out which foods trigger YOUR acne.

Last but not least, I hope you have a good regimen, and aren't picking your face.

Good luck!

Link to post
Share on other sites

Thanks for the advice guys. It just feels so hopeless right now... haha. Hospital are certainly taking their time sending an appointment through, and my skin's getting worse by the day. Had some mean looking cysts come up, which I can't get rid of. Gah... bloody skin :(

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×